Posted: Sat Jun 14, 2008 11:54 am
Post subject: Need advice.. Am I pregnant??
I started taking pill 2 weeks ago on a wednesday. I hadn't start my period at that time (it still due in another 2 weeks) but my pharmacist said it's ok for me to start right away. I took trifeme by the way.
About 2 days I started on the red pill (sugar pill?), I started bleeding.. I am not sure whether it's a breaktrough bleeding or not, but it looks just like a normal period.. I assuamed it to be a period that comes too early (although usually my period is rather regular), possibly because of the Morning After Pills I took twice the week (or 2 weeks) before I started on this Pill.. This lasts bout a 5-7days, just like a normal period (in fact, it kinda follows the Pill strip, as about the second day I started on the brown pill, it stopped)..
Honestly i was glad that I got my period, because that means it's not possible that I'm pregnant (im still 19 btw, i love children but I came from a very traditional Asian family and I'm still on uni).. But this last couple of days, I started to have nausea at nights.. There was one night where I keep wanting to pee.. This gets me scared again, because lately (starting from weeks before I took Pill) I had more frequent sex with my boyfriend.. We usually always use condoms, and when we're not, I'm taking Plan B the morning after (or the next morning after). This is before I started on the pill.. After I'm on pill, we always use condoms. But failure can always happens and the symptoms just making me feel very nervous.
I took a home pregnancy test this morning and it turns out to be negative.. It was relieving, but Im afraid that it's a false alarm (since I'm not about to have period yet, it should be about in a week OR in another month if the breakthrough bleeding was indeed a period).. What should I do? What's the chance that I might be pregnant??
I bought a 2pack pregnancy test so Im thinking about taking another one next week.
Posted: Sat Jun 14, 2008 2:10 pm
I would test again next week and if you are really worried you should go and see your doc. He can help you and put your mind at rest. Make sure you take your pill as directed in the leaflet that comes with it. I am sure that it also will tell you when you should be protected from pregnancy. Normally if you start your pill on the first day of your period it will protect you from day one. I don't really know how it works if you start in the middle of your cycle but they normally advise you to use protection for the first 7 or 10 days, as I said read the instructions and I am sure it will tell you. Please be aware that taking the morning after pill can make your period late or early. I would strongly advise you not to take the morning after pill as protection but only in case of an emergency. My doc told me its not very good for your body to use the aftermorning pill often.
I hope this helped you a bit and good luck.
Posted: Sun Jun 15, 2008 5:13 pm
as AnnaMia says the morning after pill is not suitable to use on a regular basis as contraception.
Its probably best to try to use condoms as well as the pill to allow your body to sort itself out - also need to be aware the if u get sickness, upset tummy or antibiotics this also effects the pill and u can get pregnant at those times as u will not be covered
Posted: Sun Jun 15, 2008 7:18 pm
hi, i can't believe the pharmasist said you can start in the middle of your cycle, i have been on a few different pills asi react quite bad to some and they all said you need to wait untill the last day of your period incase you are pregnant.
i would go and see you doctor, it might be that the pill you are on are giving you these prblems that you are experiencing, try not to worry too much xx
Posted: Wed Jun 18, 2008 11:30 am
Hi all.. Thank u so much for the replies..
Lately I dont feel the symptoms so much.. Perhaps I was too over worried..
But I will still do 1 more HPT, since I already purchased it anyways.. When do u think I should take it? If Im to follow my usual cycle, it should starts at around 20th of this month, but if I look at my Pill strip (Im just starting the yellow pills now), I will got my period (starting my red pills) around the end of this month..